# SDR CA080919010

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,799 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10600646201
- Condition: Malfunctioned
- Location: Engine
- Part time: 331 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REMOVED DUE TO ERRATIC ENGINE RPM.
